MathSciNet Relay Station
MathSciNet bibliographic data
MR944869 58F05 (20L15 53C57)
Mikami, Kentaro; Weinstein, Alan Moments and reduction for symplectic groupoids. Publ. Res. Inst. Math. Sci. 24 (1988), no. 1, 121–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement